# SDR 97ZZZX174

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69EL
- Make and model: Cessna 182E
- Aircraft serial: 18254060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 07106082
- Condition: Rusted
- Location: Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LDG GEARBOX BULKHEAD LOWER AFT SIDE, FOUND ANGLES RUSTED COMPLETELY THROUGH IN SEVERAL LOCATIONS ON FLANGES.  SUBMITTER SUGGESTED CAUSE IS DUE TO TRAPPED DIRT AND WATER AND INADEQUATE DRAIN HOLES OR LOCATION.
